# SDR SIMA200709609

- Difficulty date: April 3, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 15,867 hours, 14,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Zone 100
- Part time: 15,867 hours, 14,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR FORWARD SILL CORRODED.  REPAIRED SILL BY CUTTING OUT DAMAGED AREA AND INSTALLED A DOUBLER IAW IC2007-140/02123 AND SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
